# SDR SWIA201023974

- Difficulty date: April 4, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 19,256 hours, 16,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 CEILING LEVEL FLOOD LIGHT INOP.  (FLT 6038)  RELAMPED FLOOD LIGHT.
